Page 1 of 3 123 LastLast
Results 1 to 10 of 22

Thread: Stop facial warmth

  1. #1
    Member
    Join Date
    Jan 2020
    Posts
    67
    Country: Great Britain

    Default Stop facial warmth

    Morning all from the uk.

    Quick one, a few months ago I was prescribed soolantra and oral Lymecycline and to finish the course.

    Now the soolantra was making my face massively red (especially the t zone)

    And as of today I have decided to come off the lymecycline as my face is always burning hot.

    I do put Brimonidine (Mirvaso) on my face to calm the angry red and if I go out put some make up on my nose (its embarrassing and Iím a 32 year old male)

    I have never felt it get so angry red when I donít put any of the two on my face

    Is there anything that can be recommended to cool my face and stop the angry red?

    Hopefully something that I can get without waiting to see my dermatologist or doctor

    Any help is so much appreciated

    Tom

  2. #2
    Senior Member
    Join Date
    Aug 2010
    Posts
    1,034

    Default

    Quote Originally Posted by TSW1988 View Post
    Morning all from the uk.

    Quick one, a few months ago I was prescribed soolantra and oral Lymecycline and to finish the course.

    Now the soolantra was making my face massively red (especially the t zone)

    And as of today I have decided to come off the lymecycline as my face is always burning hot.

    I do put Brimonidine (Mirvaso) on my face to calm the angry red and if I go out put some make up on my nose (its embarrassing and Iím a 32 year old male)

    I have never felt it get so angry red when I donít put any of the two on my face

    Is there anything that can be recommended to cool my face and stop the angry red?

    Hopefully something that I can get without waiting to see my dermatologist or doctor

    Any help is so much appreciated

    Tom
    I would be very careful with Mirvaso as a lot of people say it causes them rebound redness and permanent worse flushing. I find using Zhongzhou cream available from www.demodex.co.uk reduces the redness on my nose significantly - definitely worth considering.

    Efracea may be a better option for the antibiotics.

  3. #3
    Senior Member
    Join Date
    Mar 2017
    Posts
    132
    Country: England

    Default

    Quote Originally Posted by TSW1988 View Post
    Morning all from the uk.

    Quick one, a few months ago I was prescribed soolantra and oral Lymecycline and to finish the course.

    Now the soolantra was making my face massively red (especially the t zone)

    And as of today I have decided to come off the lymecycline as my face is always burning hot.

    I do put Brimonidine (Mirvaso) on my face to calm the angry red and if I go out put some make up on my nose (its embarrassing and Iím a 32 year old male)

    I have never felt it get so angry red when I donít put any of the two on my face

    Is there anything that can be recommended to cool my face and stop the angry red?

    Hopefully something that I can get without waiting to see my dermatologist or doctor

    Any help is so much appreciated

    Tom
    are you sure its the soolantra thats making you red ? i use it and find it calming for my skin ... i would look at other thing you are eating or taking that might be causing redness...

    ps nice work ant for slipping another advert for zz cream in your reply !

  4. #4
    Senior Member
    Join Date
    Aug 2010
    Posts
    1,034

    Default

    Quote Originally Posted by boris View Post
    are you sure its the soolantra thats making you red ? i use it and find it calming for my skin ... i would look at other thing you are eating or taking that might be causing redness...

    ps nice work ant for slipping another advert for zz cream in your reply !
    Have you tried Zhongzhou cream Boris? I used to use Soolantra but it stopped working. It's important people are aware of low risk options that are very helpful for rosacea. Many people are successfully using Zhongzhou on this board.

  5. #5
    Senior Member Brady Barrows's Avatar
    Join Date
    Jun 2005
    Location
    Centre, Alabama, USA
    Posts
    5,112

    Default Mirvaso

    Mirvaso (brimonodine) has been discussed in several threads here at RF about rebound, i.e. The King of Mirvaso Threads, the Queen of Mirvaso Threads. The RRDi started a list of negative anecdotal reports of using Mirvaso and stopped after 262 reports (if one continues to add the reports it would be in the thousands). While there are some positive reports using Mirvaso, the vast number of negative reports are significant enough that anyone who isn't aware of rosacea rebound might find out later that taking Mirvaso has this risk. What some have recommended to cool the face is spray mists. Others have recommended probiotics.
    Brady Barrows
    Blog ē Join the RRDi



  6. #6
    Member
    Join Date
    Jan 2020
    Posts
    67
    Country: Great Britain

    Default

    Quote Originally Posted by Brady Barrows View Post
    Mirvaso (brimonodine) has been discussed in several threads here at RF about rebound, i.e. The King of Mirvaso Threads, the Queen of Mirvaso Threads. The RRDi started a list of negative anecdotal reports of using Mirvaso and stopped after 262 reports (if one continues to add the reports it would be in the thousands). While there are some positive reports using Mirvaso, the vast number of negative reports are significant enough that anyone who isn't aware of rosacea rebound might find out later that taking Mirvaso has this risk. What some have recommended to cool the face is spray mists. Others have recommended probiotics.
    Thank you

  7. #7
    Member
    Join Date
    Jan 2020
    Posts
    67
    Country: Great Britain

    Default

    [QUOTE=antwantsclear;352850]I would be very careful with Mirvaso as a lot of people say it causes them rebound redness and permanent worse flushing. I find using Zhongzhou cream available from www.demodex.co.uk reduces the redness on my nose significantly - definitely worth considering.

    Efracea may be a better option for the antibiotics.[/Jesus

    Thanks for this wonder how much it would be

  8. #8
    Member
    Join Date
    Jan 2020
    Posts
    67
    Country: Great Britain

    Default

    Quote Originally Posted by boris View Post
    are you sure its the soolantra thats making you red ? i use it and find it calming for my skin ... i would look at other thing you are eating or taking that might be causing redness...

    ps nice work ant for slipping another advert for zz cream in your reply !
    Yeah along with the tablets they gave me I feel like my face can become redder.

    I was having to wake up at half 5 in hr morning to check my face and half the time Iíd wash it off and use mirvaso to calm me down

    Had a breakout again today in work, but never used to have this until before Xmas

  9. #9
    Member
    Join Date
    Jan 2020
    Posts
    67
    Country: Great Britain

    Default

    Quote Originally Posted by antwantsclear View Post
    I would be very careful with Mirvaso as a lot of people say it causes them rebound redness and permanent worse flushing. I find using Zhongzhou cream available from www.demodex.co.uk reduces the redness on my nose significantly - definitely worth considering.

    Efracea may be a better option for the antibiotics.
    Is this the one?

    https://demodex.co.uk/product/zinc-o...mate-ointment/

  10. #10
    Senior Member
    Join Date
    Aug 2010
    Posts
    1,034

    Default

    Quote Originally Posted by TSW1988 View Post
    Yeah that's right. Efracea is about £30 a month I think, unless you get it on NHS prescription in UK. It may be more in other countries.

    I see you are in the UK, so you should be able to get Efracea on prescription if you find a good GP - it is licensed for rosacea, unlike many of the treatments people take for the condition, which means there's no good reason your GP shouldn't consider you for it.
    Last edited by antwantsclear; 17th March 2020 at 09:34 PM.

Similar Threads

  1. Mirvaso .... Can it stop Facial Flushing
    By Mirvaso2013 in forum Prescription medications
    Replies: 71
    Last Post: 20th September 2017, 05:08 AM
  2. Facial flushing = should i stop accutane?
    By a_umaidx in forum Newbie questions / Introduction
    Replies: 5
    Last Post: 7th November 2015, 10:44 PM
  3. Its 2009, stop calling facial flushing and burning rosacea!
    By research19 in forum General rosacea questions
    Replies: 29
    Last Post: 4th May 2014, 06:33 PM
  4. Facial sensitivity - stop rosacea?
    By baby11 in forum General rosacea questions
    Replies: 3
    Last Post: 19th May 2011, 01:30 AM
  5. Flushing to heat/warmth
    By hisightes in forum General rosacea questions
    Replies: 3
    Last Post: 3rd November 2005, 12:26 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •